MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 96IN 0 S/A TP-1 LP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 96IN 0 S/A TP-1 LP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number L880G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during an unspecified plastic surgery procedure the suture was broke as it was being pulled tight through tissue.Procedure was completed with another suture from a different lot.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Representative samples were returned for evaluation.They were visually and functionally examined for tensile strength and they met the requirements.Per the condition of the representative samples, no performance - breakage suture was found on the suture and the tested sample met the finished goods requirements.In addition, a review of the batch manufacturing records for the possible batch number was conducted and the batches met all finished goods release criteria.

Brand Name
ETHLN BLK 96IN 0 S/A TP-1 LP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7402546
Report Number2210968-2018-71963
Device Sequence Number10958777
Product Code GAR
UDI-Device Identifier10705031044906
UDI-Public10705031044906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberL880G
Device Lot NumberLMH659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1